# SDR UPS05845727

- Difficulty date: October 20, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 47516391
- Condition: Cracked
- Location: Bs 798 L19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN FITTING CRACKED AT STA 798 L19L.  REMOVED, FABRICATED, AND INSTALLED FITTING IAW DWG 4751639 AND DC-8 SRM 51-1-20D.
